# SDR C77A20131030001

- Difficulty date: October 25, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 15,202 hours, 8,682 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE ODOR THROUGHOUT ACFT IN FLIGHT.  R & R BALLAST AT SEAT 8CD IAW AMM 25-21-01 AND REPLACED LAMP IAW AMM 33-21-01 AND REPLACED RECIRCULATION LT FAN & BOTH RECIRCULATION FILTERS IAW AMM 21-24-01 AND AMM 21-24-02.  OPS CHECKED NORMAL.  OK FOR SERVICE.
